# SDR SIMA201906265002

- Difficulty date: June 25, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N279MQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000788
- Aircraft time: 283 hours, 175 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 5914868
- Part serial: F1789
- Condition: Failed
- Location: Flap Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL ON DEPARTURE. OVERWEIGHT LANDING AT APPOX 79,000 LBS SINK RATE 200 FT PER OR LESS.   PERFORMED GVI OF FLAP ACTUATOR TORQUE LIMITER IAW AMM 27-51-01. R & R SLAT/FLAP CONTROL LEVEL UNIT IAW AMM 27-53-01 OPS CHECKED GOOD.
